# SDR UALA2010082003058

- Difficulty date: August 19, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,331 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Out Of Adjust
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED  DOOR EICAS, RTFL.  ACFT RETURNED WITH AN E&E DOOR LIGHT ON THE OVERHEAD PANEL ADJUSTED DOOR PLUNGER IAW AMM.  LIGHT OFF AND DID NOT COME BACK ON.
